# SDR 95ZZZX1861

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352BE
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 630-668
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND SEVERAL CORROSION HOLES IN LAVATORY SEAT TRACK BETWEEN STA 630 - STA 668.  THE FORWARD HOLE WAS 2 INCHES LONG BY 1 INCH HIGH.  THE MIDDLE HOLE WAS 4 INCHES LONG BY 2 INCHES HIGH AND THE AFT HOLE WAS 2 INCHES LONG BY 1 INCH HIGH.  THE AREA WAS CLEANED, TREATED AND REPAIRED IAW THE SAAB SRM 53-70-60, PAGE 206, DATED MARCH 31, 1994.
